Editor-In-Chief: C. Michael Gibson, M.S., M.D. 
There have been reports of overdosage with Fluconazole. A 42-year-old patient infected with human immunodeficiency virus developed hallucinations and exhibited paranoid behavior after reportedly ingesting 8200 mg of Fluconazole. The patient was admitted to the hospital, and his condition resolved within 48 hours. Return to top
In the event of overdose, symptomatic treatment (with supportive measures and gastric lavage if clinically indicated) should be instituted.
Fluconazole is largely excreted in urine. A three-hour hemodialysis session decreases plasma levels by approximately 50%. Return to top
In mice and rats receiving very high doses of Fluconazole, clinical effects in both species included decreased motility and respiration, ptosis, lacrimation, salivation, urinary incontinence, loss of righting reflex and cyanosis; death was sometimes preceded by clonic convulsions. Return to top
Adapted from the FDA Package Insert.